MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a thrombus was noticed.A renegade hi-flo was selected for use in a moderate to mildly tortuous vessel.During the procedure, it was noted that the device did not move smoothly.When it was used for gastro-renal shunt, it did not slide well and could not be placed.The thrombus might be clogged inside.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16899397
Report Number2124215-2023-19377
Device Sequence Number12467318
Product Code KRA
UDI-Device Identifier08714729280606
UDI-Public08714729280606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2025
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0029369320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown